Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 34 found articles
 
 
  Rate-improved multi-permutation codes for correcting a single burst of stable deletions
 
 
Title: Rate-improved multi-permutation codes for correcting a single burst of stable deletions
Author: Wang, Xiang
Fu, Fang-Wei
Appeared in: Designs, codes and cryptography
Paging: Volume 93 () nr. 6 pages 1725-1737
Year: 2025-01-16
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands